Revealed preference and indifferent selection
Bibliographic Data
| ID | 11285272 |
|---|---|
| Authors | Eric Danan (0000-0002-0287-1091, CY Cergy Paris Université, corresponding author) |
| Year | 2008 |
| Volume | 55 |
| Issue | 1 |
| Pages | 24-37 |
| Publication date | 2008-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Mathematical Social Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0165-4896 • E-ISSN: 1879-3118 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/j.mathsocsci.2006.12.005 |
| OpenAlex | W2138868273 |
| Language | EN |
| References cited | 10 |
Discontinuity (linguistics · Function (biology · Mathematical analysis · Mathematical economics · Monotonic function · Preference · Pure mathematics · Selection (genetic algorithm · Set (abstract data type · Statistics · Topological space · Computer Science · Decision-Making and Behavioral Economics · Economic theories and models · Game Theory and Voting Systems · Mathematics · Artificial Intelligence
| Highly cited | No |
|---|